# SDR CALA2025071706665

- Difficulty date: July 13, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 105,495 hours, 25,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Faulted
- Location: L4 Door
- Part time: 75,732 hours, 16,217 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR MSG IN DECENT SPOKE WITH THE INFLIGHT CREW MEMBERS (2) STATIONED IN THE BACK OF THE A/C NEAR DOOR 4L.  THEY  STATED THAT THEY NOTICED  THE DOOR HANDLE MOVE UPWARD SLIGHTLY WHEN THEY HIT SOME TURBULANCE ON APPROACH. THE HANDLE DID POP BACK INTO POSTION ON TAXI IN. THERE WERE NO ISSUES WITH PRESSURIZATION ON THE INBUND FLIGHT. SHE ALSO STATED WHEN SHE WENT TO DISARM THE DOOR THERE WAS WATER PRESENT AT THE DISARM LEVER. M&L UPDATE FOUND GIRT BAR LEAF SPRINGS BAD. WILL REQUIRE NEW GIRT BAR ASSY. FOUND ESCAPE SLIDE GIRT VELCRO WORN FOR STRAPS. WILL REQUIRE NEW ESCAPE SLIDE ASSY. REMOVED DOOR 4L ESCAPE SLIDE ASSY IAW AMM 25-66-01. REMOVED AND REPLACED DOOR 4L DOOR SLIDE AND GIRT BAR PER AMM 25-66-01-404-044.PERFORMED DOOR OPENING AND CLOSING SEVERAL TIMES AND NO ABNORMAL LEFT AFT ENTRY DOOR INDICATION NOTED.  DOOR SLIDE 4L REMOVED FROM A/C 0125 4L IN SERVICEABLE CONDITION.  C/W ALL RII INSPECTIONS WITH INSTALL OF L4 DOOR SLIDE IN REF TO AMM 25-66-01-404-044, NO OBVIOUS DEFECTS NOTED AT THIS TIME.
